Jump to content

Wyn: My story


Wyn

Recommended Posts

Hi, i started taking Prozac 11 years ago when I had a huge family shock and I couldn't cope with life!

i never had a review and as I was doing ok I didn't think to ask if I should come off them I just thought I'd be on them for life!

Three years something happened and I started to feel very unwell after going in and out of the doctors for months complaining of feeling ill and numerous blood tests which came back ok I was put on HRT for the menopause, not feeling any better and struggling to survive at home and work HRT was changed!

still feeling ill and having no life at all I decided I'd stop taking A/D and HRT to see if it's what making me ill so I followed GP advice and cut down the Prozac and immediately went into horrible withdrawals which meant I couldn't work for six weeks so when I felt a bit better and stabilised for three months I went onto the liquid, so far I've only managed to do x2 2% decreases and the anxiety is crippling at this rate it's gonna take me years to get off and it's only 20mg 😩

Link to comment

I'm tapering off Prozac using the liquid at the rate of 2% decrease every three weeks and hadn't been feeling too bad but this last few weeks I've had antibiotics for a chest infection, found out that my husband has been using illegal drugs again when he assured me he hadn't for years, lots of lies and debt have made sense, my elderly mum has had a fall and broken her arm so my sister and I are taking it in turns to stay with her and a close friend passed away from an unexpected heart attack aged 55!

Does anyone think all these stresses are contributing to my withdrawals being really bad, my anxiety is sky high and I'm so worried about breaking down in front of my mum or sister!

Link to comment
  • ChessieCat changed the title to Wyn: My story
  • Moderator Emeritus

Hi Wyn and welcome to SA,

 

Stress, even good stress, puts a strain on a sensitised nervous system, so the answer is yes, the stresses you are experiencing are most probably worsening your withdrawal symptoms.  It would be better to hold off tapering further until your life stressors are reduced.

 

Please see:  Before you begin tapering what you need to know

 

We ask all members to create a drug signature so your history can be seen at a glance.  The instructions are below.

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

These links contain helpful information:

 

Why taper by 10% of my dosage?

 

Tips for tapering off Prozac (fluoxetine)


Dr Joseph Glenmullen's WD Symptoms Checklist

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

These helped me to understand SA's recommendations:

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

Here is a link to a tapering chart.  If you have any difficulties please let us know and we will try and help:

 

Tapering Calculator - Download

 

This is your own Introduction topic where you can ask questions and journal your progress.  I have added drug tags to your topic.  If you click on a tag, top left under the heading of this topic, you can find and connect with other members which have the same tag.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy